# SDR CALA2021063001001

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 104,178 hours, 22,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL CHORD AT NUTPLATES STA 1440-1460 BETWEE N STR 27R AND 26R REMOVED AND REPLACED INTERCOSTAL, CHORD IAW DRAWING 146N5215 AT STA 1440-1460 PN 146N5214-2 DUE TO CORRODED. OUT OF LIMITS 100 P ERCENT LOSS OF MATERIAL. SEE PARTIAL WORK ACCOMPLISHED. REF AMES NR 0631.
